Shawn Skelton Experiences Uncontrollable Shaking After Taking the Moderna mRNA Covid-19 “Vaccine”

Author: Shaneya | Date: January 17, 2020

Shawn Skelton from Indiana took a COVID-19 “vaccine” developed by Moderna. Three days later she started experiencing uncontrollable shaking and tongue spasms. Shawn Skelton suffers from shakes all day long. 

Shawn Skelton the third day after she received the mRNA covid-19 vaccine developed by Moderna.

The doctors at hospitals Evansville, Gibson Country and Nashville, Tennesse tried to convince her that it was not the COVID-19 “vaccine” which caused the uncontrollable shaking and tongue spasms. They said she likely suffered a panic attack, PTSD or conversion disorder. Conversion disorder is defined as a rare condition in which brain converts mental stress into physical condition.

However stress did not cause uncontrollable shaking and spasms to Shawn Skelton. It was the Moderna COVID-19 “vaccine” which caused her these reaction. On Monday, January 11, while still at Gateway hospital, Skelton said that the shaking and spasms she suffered days after taking the vaccine could only be a reaction to the shot.

Shawn Skelton’s fiance, Rich Vidiella, said: “Nobody wants to point it towards the vaccine.” The medical system is controlled by the big pharma. So it’s no surprise that the doctors claimed what big pharma told them: That an mRNA “vaccine” cannot cause such a reaction. 

However that’s not true. An mRNA covid-19 “vaccine” can cause such uncontrollable shaking and spasms and it did cause it. Shawn Skelton is not the only one who experienced uncontrollable shaking after taking an mRNA covid-19 “vaccine”. Another video has appeared online which shows a woman who experienced uncontrollable shaking of her legs a few days after she took the COVID-19 “vaccine” developed by Pfizer. The video was uploaded by her son Brant Griner from Louisiana.

Mother of Brant Griner after taking an mRNA COVID-19 “vaccine” developed by Moderna.

Shawn Skelton got vaccinated because the nursing home where she works at asked her to take a COVID-19 “vaccine”. She did and suffered terribly because of that. If your employer asks you to take a COVID-19 “vaccine”, don’t take it, since it’s very harmful for health. Your health is the most valuable thing that you have. You must protect it in any way possible.

The case of Shawn Skelton became known to the world after a video of her having convulsions was uploaded on her Facebook page at this URL address: https://www.facebook.com/shawn.skelton.73 As of January 17, the video of her having convulsions was shared 255,000 times. She also received 69,000 comments. 

A few days after uploading this video, another video was uploaded on Shawn Skelton’s Facebook page. In this second video Shawn Skelton made a statement where she says: “I know that on Monday I was a very functioning person, zero medical issues. At work every day.” “I got the COVID vaccine, the Moderna on January the 4th. On Tuesday I had mild flu like symptoms.” “Wednesday I wasn’t feeling good, I wasn’t able to go to work.” “My tongue began to spasm out of control.” “By Thursday morning I was in full body convulsions.” “There is nothing that will convince that this is not from the Moderna vaccine,” Shawn Skelton says while her body moves uncontrollably.

Shawn Skelton with uncontrollable body movements after taking the mRNA COVID-19 vaccine” developed by Moderna.

Share

6 Replies to “Shawn Skelton Experiences Uncontrollable Shaking After Taking the Moderna mRNA Covid-19 “Vaccine””

  1. I just could not depart your web site prior to suggesting that I actually enjoyed the standard info a person provide for your visitors? Is gonna be back often to check up on new posts

  2. Fantastic website. A lot of useful info here. I am sending it to a few pals ans also sharing
    in delicious. And naturally, thanks for your sweat!

Leave a Reply

Your email address will not be published.